Palmiges forte while breastfeeding
Hi ,can I take palmiges forte while breastfeeding a 9 month old for nerve pain due to sciatica it was prescribed by a pain specialist
Hi ,can I take palmiges forte while breastfeeding a 9 month old for nerve pain due to sciatica it was prescribed by a pain specialist
I started practising spoken English recently, and I experience neck tightness followed by tightness at the back of my head and throughout my head, only when speaking English with people over the phone for about 20 minutes. I feel pressure to speak correctly and find words quickly during conversations. When I avoid English conversations, I don't experience this problem, but I need to practise speaking English regularly to improve my fluency. I am concerned about relying on painkillers or avoiding English practice instead of addressing the underlying cause. I have a history of high blood pressure currently 130/90 and was previously prescribed telmisartan 40 mg. Please help identify the cause and advise me on safe treatment and how I can continue learning English without triggering these symptoms.
Two hemorrhages in brain ..it was said 2.6 and 3.6 cm sdh doctor made two drill holes surgery..his age 65 after 6 months can he travel bus journey for 8 hrs monthly once
From past 5 days ego I felt vibration feeling in my body for 3 4 seconds from that I felt like spinning sensation in my body like vertigo I counselted general doc he said might be due to strees give me some medicine feels good but not completely cured what happens NY shoulders my body feels heavy when I standing I still but my mind feels like imbalance and also have dizziness what should I do can explain properly
My relation is alcoholic he stopped many times but nothing has happened but from last 3 whenever he stopped in that he got seizures we took him time to doctor. He have suggested for longer treatment instead of giving diazepam or zapiz . Initially he have given levepsy 500mg 1 dose in morning & 2 tablets in night. But after a week he got skin allergy & rashes again we consultant the doctor he has replaced the tablet to zeptol 200mg morning 1 & evening 1 but again same problem so now doctor has recommended for Gardinol 60mg 1 tablet in night still there is jo changes anyone can suggest what is happening . Infact they have given dexona injection & tablets for rashes. Am confused what to do with him next.
Introduction:--The "diabetic foot" refers to the range of foot complications experienced by individuals with diabetes mellitus, a global health concern affecting millions of people. These complications arise primarily from prolonged high blood sugar, which damages the nerves (diabetic ...
No Pain Doesn't Mean No Problem. For many people with diabetes, nerve damage can reduce or even eliminate the ability to feel pain in the feet. As a result, cuts, blisters, burns, or pressure injuries may go unnoticed until they become serious. That's why waiting for pain is never a ...
Migraine, far from being "just a headache," is a complex neurological disorder that can significantly disrupt daily life. While its exact mechanisms are still being researched, a key aspect of managing migraine effectively lies in understanding and identifying individual ...
Hair fall is one of the most distressing cosmetic concerns today, affecting men, women, and even children. Whether it's a few strands in the shower or visible thinning of the scalp, losing hair can deeply impact one's confidence and ...
Battling the Migraine Beast: Your Guide to Prevention Migraines. Oh, those throbbing demons that turn sunshine into sensory storms. We've all been there, desperately seeking refuge from the pounding in our heads, the nausea's grip, and the blinding light sensitivity. But what if ...